StopDrugs Fort Bend County Texas - Report Illegal Drug Activity Anonymously
 
True Stories
  Posted on: Wednesday, April 19, 2017
Influx of Fentanyl-laced Counterfeit Pills
Source: CDC August 25, 2016
On October 26, 2015, CDC issued HAN 384 (http://emergency.cdc.gov/han/han00384.asp) that alerted (1) public health departments, health care professionals, first responders, and medical examiners and coroners of the increase in fentanyl-related unintentional overdose fatalities in multiple states primarily driven by illicitly manufactured fentanyl (IMF) (i.e., non-pharmaceutical fentanyl); (2) provided recommendations for improving detection of fentanyl-related overdose outbreaks; and (3) encouraged states to expand access to naloxone and training for administering naloxone to reduce opioid overdose deaths.


See More>>
 
Recent Articles:
3/26/19   Medications You Shouldn't Mix with Alcohol
1/14/19   Americans More Likely to Die of Opioid Overdose Than Vehicle Accident
1/10/19   Drug Overdose Deaths Skyrocketed Among Women
8/16/18   Dozens Overdose in Connecticut Park
6/18/18   Get the Facts: Opioids
7/19/17   Danger of Extracting Honey Oil from Marijuana
11/4/16   Synthetic opioid nicknamed 'pink' blamed for deaths of two 13 y/o Utah boys
  
Search Archives:
Printer Friendly Format  Printer Friendly Format    Send to a Friend  Send to a Friend    RSS Feed  RSS Feed